Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Congratulations on your BFP! Welcome to YOUR community!


    Be sure to check out:

    Need advice
    avatar
    Amy194 posted:
    Hi i just wanted someones advice, what my problem is, is that i started taking the pill 2 weeks ago and i had unprotected sex from the first day i took it and i have been getting really sharp pains in my stomach and i was starting to spot, i did a test but i think it was too early as i took it 6 days later after the 1st time i had sex and now my pains keep coming and going my boobs are very tender im starting to crave odd things and im actually bleeding abit heavier,
    was wondering if anyone could help me, or explain why this is happening,
    could i be pregnant?

    please could someone help me?!
    Reply
     
    avatar
    Jeneescott23 responded:
    You should see a doctor. I got pregnant on the pill. I was also taking it for 2 weeks


    Spotlight: Member Stories

    Okay so I just deleted my story...my DF is no more is just BD...I can not understand WHY I tried to get preggo with DD dad for years and it never happ...More

    Helpful Tips

    Constipation Tip! (Gross, I know.)
    Hi Ladies! With every pregnancy my worst symptom has been my inability to poop. It's pretty disgusting, I know. HOWEVER, the only reason ... More
    Was this Helpful?
    119 of 196 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.